Alert archive / Alabama / Tornado Warnings in 2009
Tornado Warning 78, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Apr 10, 2009, 9:33 PM CDT for 4 counties in Alabama. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2009, 9:33 PM CDT (02:33 UTC)
- Expired
- Apr 10, 2009, 10:30 PM CDT
- In force
- 57 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Barbour County, AL, Bullock County, AL, Macon County, AL, Russell County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 2:39 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 2.6 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1068 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 1433 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 348 m²/s²
- 0-3 km storm-relative helicity
- 390 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 9.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KBMX 110233
TORBMX
ALC005-011-087-113-110330-
/O.NEW.KBMX.TO.W.0078.090411T0233Z-090411T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
933 PM CDT FRI APR 10 2009
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN BARBOUR COUNTY IN SOUTHEAST ALABAMA...
THIS INCLUDES THE CITY OF EUFAULA...
NORTHEASTERN BULLOCK COUNTY IN SOUTHEAST ALABAMA...
THIS INCLUDES THE CITIES OF...UNION SPRINGS...MIDWAY...
SOUTHEASTERN MACON COUNTY IN SOUTHEAST ALABAMA...
SOUTHERN RUSSELL COUNTY IN SOUTHEAST ALABAMA...
THIS INCLUDES THE CITY OF HURTSBORO...
* UNTIL 1030 PM CDT
* AT 933 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR FRANKLIN
FIELD...OR NEAR UNION SPRINGS...MOVING EAST AT 30 MPH.
* THE TORNADO WILL BE NEAR...
UNION SPRINGS BY 940 PM CDT...
8 MILES NORTH OF ABERFOIL BY 945 PM CDT...
MIDWAY AND GUERRYTON BY 1000 PM CDT...
8 MILES SOUTH OF HURTSBORO BY 1005 PM CDT...
SPRING HILL AND COMER BY 1020 PM CDT...
HAWKINSVILLE BY 1030 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR SOUTHEASTERN ALABAMA.
&&
LAT...LON 3223 8491 3221 8493 3221 8495 3218 8497
3217 8501 3213 8505 3210 8503 3207 8505
3199 8505 3191 8511 3178 8513 3215 8592
3234 8578 3226 8490
TIME...MOT...LOC 0234Z 290DEG 28KT 3221 8574
$$3 follow-up statements
000
WWUS54 KBMX 110250
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
950 PM CDT FRI APR 10 2009
ALC005-011-087-113-110330-
/O.CON.KBMX.TO.W.0078.000000T0000Z-090411T0330Z/
BARBOUR AL-BULLOCK AL-RUSSELL AL-MACON AL-
950 PM CDT FRI APR 10 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
SOUTHEASTERN MACON...SOUTHERN RUSSELL...NORTHEASTERN BULLOCK AND
NORTHERN BARBOUR COUNTIES...
AT 947 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATED TWO SEPERATE STORMS. THE FIRST TORNADO PRODUCING STORM
WAS LOCATED NEAR GUERRYTON...OR 8 MILES NORTH OF MIDWAY...AND THE
SECOND TORNADO PRODUCING STORM WAS LOCATED NEAR FRANKLIN FIELD...OR
7 MILES NORTHWEST OF UNION SPRINGS...MOVING EAST AT 30 MPH.
TORNADO PRODUCING STORMS WILL BE NEAR...
SEDGEFIELD BY 955 PM CDT...
UNION SPRINGS BY 1000 PM CDT...
ABERFOIL BY 1005 PM CDT...
RUTHERFORD BY 1010 PM CDT...
THREE NOTCH BY 1015 PM CDT...
MOUNT ANDREW AND MIDWAY BY 1025 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FRIDAY EVENING
FOR SOUTHEASTERN ALABAMA.
&&
LAT...LON 3230 8562 3226 8490 3223 8491 3221 8493
3221 8495 3218 8497 3217 8501 3213 8505
3210 8503 3207 8505 3199 8505 3191 8511
3178 8513 3215 8592 3229 8582
TIME...MOT...LOC 0248Z 290DEG 28KT 3219 8555 3220 8581
$$
JD/02000
WWUS54 KBMX 110309
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1009 PM CDT FRI APR 10 2009
ALC005-011-087-113-110330-
/O.CON.KBMX.TO.W.0078.000000T0000Z-090411T0330Z/
BARBOUR AL-BULLOCK AL-RUSSELL AL-MACON AL-
1009 PM CDT FRI APR 10 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
SOUTHEASTERN MACON...SOUTHERN RUSSELL...EASTERN BULLOCK AND NORTHERN
BARBOUR COUNTIES...
AT 1006 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE TWO STORMS CAPABLE OF PRODUCING A TORNADO. THE FIRST STORM
WAS LOCATED NEAR RUTHERFORD...OR 7 MILES SOUTHEAST OF HURTSBURO. THE
SECOND STORM WAS LOCATED NEAR THREE NOTCH...OR 6 MILES EAST OF UNION
SPRINGS. BOTH STORMS WERE MOVING EAST AT 35 MPH.
TORNADO PRODUCING STORMS WILL BE NEAR...
MIDWAY BY 1015 PM CDT...
MOUNT ANDREW BY 1020 PM CDT...
BARBOUR COUNTY PUBLIC LAKE DAM BY 1025 PM CDT...
SPRING HILL...HAWKINSVILLE...COMER AND 8 MILES NORTH OF BATESVILLE
BY 1030 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3191 8511 3178 8513 3200 8558 3212 8568
3229 8558 3229 8544 3226 8490 3223 8491
3221 8493 3221 8495 3218 8497 3217 8501
3213 8505 3210 8503 3207 8505 3199 8505
TIME...MOT...LOC 0308Z 283DEG 33KT 3215 8535 3217 8559
$$
JD/02000
WWUS54 KBMX 110318
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1018 PM CDT FRI APR 10 2009
ALC011-087-110328-
/O.CAN.KBMX.TO.W.0078.000000T0000Z-090411T0330Z/
BULLOCK AL-MACON AL-
1018 PM CDT FRI APR 10 2009
...THE TORNADO WARNING FOR SOUTHEASTERN MACON AND EASTERN BULLOCK
COUNTIES IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FRIDAY EVENING
FOR SOUTHEASTERN ALABAMA.
LAT...LON 3191 8511 3178 8513 3191 8539 3228 8527
3226 8490 3223 8491 3221 8493 3221 8495
3218 8497 3217 8501 3213 8505 3210 8503
3207 8505 3199 8505
TIME...MOT...LOC 0318Z 283DEG 33KT 3213 8525 3215 8549
$$
ALC005-113-110330-
/O.CON.KBMX.TO.W.0078.000000T0000Z-090411T0330Z/
BARBOUR AL-RUSSELL AL-
1018 PM CDT FRI APR 10 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR
SOUTHEASTERN RUSSELL AND NORTHEASTERN BARBOUR COUNTIES...
AT 1018 PM CDT...A LINE OF TORNADO PRODUCING STORMS WAS REPORTED.
THESE TORNADO PRODUCING STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES NORTHEAST OF SPRING HILL TO 10 MILES NORTHWEST OF SPRING
HILL...OR ALONG A LINE EXTENDING FROM 12 MILES SOUTHEAST OF HURTSBORO
TO MIDWAY...MOVING EAST AT 40 MPH.
TORNADO PRODUCING STORMS WILL BE NEAR...
SPRING HILL...HAWKINSVILLE AND 8 MILES NORTH OF BATESVILLE BY 1030
PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FRIDAY EVENING
FOR SOUTHEASTERN ALABAMA.
&&
LAT...LON 3191 8511 3178 8513 3191 8539 3228 8527
3226 8490 3223 8491 3221 8493 3221 8495
3218 8497 3217 8501 3213 8505 3210 8503
3207 8505 3199 8505
TIME...MOT...LOC 0318Z 283DEG 33KT 3213 8525 3215 8549
$$
27What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Apr 10, 6:49 PM CDT, 2 hours 44 minutes earlier.
Area forecast discussion, Apr 10, 6:49 PM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 649 PM CDT FRI APR 10 2009 .UPDATE...FOR AVIATION DISCUSSION. && .DISCUSSION... NOT MANY CHANGES TO PREVIOUS FORECAST PACKAGE. PARTS OF NE CWA UNDER A HIGH RISK FROM SPC WITH REMAINDER OF AREA UNDER MDT RISK. RAPID DESTABILIZATION IS TAKING PLACE THIS AFTERNOON ACROSS MUCH OF CENTRAL ALABAMA...AS THE CAP IS QUICKLY ERODING AWAY FURTHER NORTH. WILL WATCH THE CAP STAY STRONGER FURTHER SOUTH...SAY SOUTH OF I20...BUT EVENTUALLY COOLING ALOFT COMBINED WITH SURFACE HEATING AND MOISTENING WILL WIN OUT. THE OTHER QUESTIONS THAT REMAIN ARE PW VALUES FOR AREAS SOUTH OF 20. FOR NOW WE ARE LOOKING AT VALUES JUST ABOVE 1 INCH ALONG THE FRONT SUGGESTING THE CELLS WILL BECOME MORE INDIVIDUALIZED AND ISOLATED AS THE LINE PUSHES FURTHER SOUTH AND EAST. AREAS NORTH LOOK PARTICULARLY DANGEROUS AS AGAIN RAPID DESTABILIZATION IS ALLOWING CAPE VALUES TO SOAR TO JUST BELOW 3000 J/KG AND SRH VALUES ABOVE 300 BOTH IN THE 0 TO 3 KM RANGE AND 0 TO 1 KM RANGE. TORNADOES WILL BE A HIGH THREAT...WITH EVEN STRONG TORNADOES POSSIBLE ACROSS THE NORTHERN CWA. HAIL CONTINUES TO BE THE BIGGEST THREAT AS LAPSE RATES ALOFT CONTINUE TO INCREASE AND CAPE VALUES IN THE MAXIMUM HAIL GROWTH ZONE HAVE INCREASED TO NEARLY 500 J/KG...WHICH IS ABOUT THE HIGHEST IVE SEEN IN QUITE SOME TIME. IN ADDITION...VERY STRONG GRADIENT FLOW WILL CONTINUE FOR AREAS AHEAD OF THE FRONT...POTENTIALLY RESULTING IN SOME TREES GOING DOWN. DUE TO ORIENTATION OF STORMS (NE-SW)...EXPECT SEVERE WEATHER TO CONTINUE FOR AREAS EAST OF I-65 AND SOUTH OF I-20 UNTIL THE 02-04Z TIMEFRAME WITH THE LINE MOVING INTO GA AFTER THAT TIME. CALM AND COOLER ON SATURDAY WITH NEXT SYSTEM AFFECTING REGION AS EARLY AS 00Z SUNDAY IN WESTERN SECTIONS AND ACROSS REMAINDER OF STATE AFTER 06Z. TUE AND WED WILL HAVE NEAR NORMAL TEMPS WITH ANOTHER ROUND OF STORMS LATE IN WEEK. LAWS/STEFKOVICH && .AVIATION...00Z TAF DISCUSSION. WILL CONTINUE THREAT OF THUNDERSTORMS AT MGM AND TOI UNTIL 05Z. VISIBLE SATELLITE SHOWS A LARGE BREAK IN THE CLOUD COVER BEHIND FRONT...BEFORE COLD-AIR ADVECTION...MVFR CIGS MOVE SOUTHEAST BACK OVER OUR NORTHERN TAF SITES. I HAVE THESE MVFR CIGS BACK IN THE TAFS BY 09Z. THE TREND LOOKS GOOD FOR VFR CONDITIONS AT ALL TAF SITES BY 18Z. 03 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 49 67 42 68 56 / 30 10 10 10 70 ANNISTON 52 67 46 69 60 / 30 10 10 10 70 BIRMINGHAM 51 66 46 70 61 / 20 10 10 20 70 TUSCALOOSA 52 69 45 70 63 / 20 10 10 30 70 CALERA 53 67 47 69 60 / 20 10 10 20 70 AUBURN 56 71 48 72 57 / 30 10 10 10 70 MONTGOMERY 56 74 47 74 60 / 20 10 10 20 70 TROY 57 75 49 75 60 / 30 10 10 20 50 && .BMX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY IN EFFECT FOR ALL COUNTIES UNTIL 7 PM TODAY.
Hazardous weather outlook, Apr 10, 1:04 PM CDT, 8 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 104 PM CDT FRI APR 10 2009 ALZ011>015-017>050-111130- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 104 PM CDT FRI APR 10 2009 ...MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON ACROSS NORTH ALABAMA... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. SUPERCELL THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS NORTH CENTRAL ALABAMA. LARGE HAIL...TORNADOES...AND DAMAGING WINDS ARE ALL POSSIBLE WITH THESE STORMS. FOR AREAS ALONG AND NORTH OF A LINE FROM AUBURN...TO ALABASTER...TO REFORM...THERE WILL BE A POTENTIAL FOR SCATTERED SEVERE THUNDERSTORMS WITH STRONG TORNADOES AND VERY LARGE HAIL. FOR AREAS SOUTH OF THIS LINE...ISOLATED SEVERE STORMS ARE POSSIBLE WITH VERY LARGE HAIL AND DAMAGING WINDS. THE SEVERE WEATHER THREAT WILL END WITH A COLD FRONTAL PASSAGE LATE THIS AFTERNOON AND THIS EVENING. THE FRONT WILL BE LOCATED NEAR A LINE FROM SELMA TO ANNISTON BY AROUND 7 PM. IN ADDITION TO THE SEVERE THUNDERSTORMS...STRONG STRAIGHT LINE WINDS NOT ASSOCIATED WITH THUNDERSTORMS WILL LAST THROUGH THE AFTERNOON. WIND GUSTS OF 30 TO 40 MPH WILL BE POSSIBLE. THESE WINDS MAY KNOCK A FEW TREES DOWN OR BREAK SOME LIMBS. SECURE ALL OUTDOOR FURNITURE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SEVERE THUNDERSTORMS ARE POSSIBLE AGAIN ON MONDAY...AS A COLD FRONT PUSHES THROUGH THE AREA. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NEEDED INTO THE EVENING AND POSSIBLY AGAIN ON MONDAY. 75/LINHARES
In the hours before
Local storm report, Apr 10, 8:12 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
812 PM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM NON-TSTM WND DMG OHATCHEE 33.78N 86.02W
04/10/2009 CALHOUN AL EMERGENCY MNGR
TREES DOWN ON POWERLINES ON JACKSON TRACE ROAD AND
GREENSPORT ROAD FROM GRADIENT WINDS AHEAD OF STORM
SUSTEM.
&&
KSUMRALLLocal storm report, Apr 10, 8:19 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
819 PM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 PM NON-TSTM WND DMG LOCUST FORK 33.91N 86.62W
04/10/2009 BLOUNT AL EMERGENCY MNGR
TREES DOWN WITH GRADIENT WINDS AHEAD OF MAIN STORM
SYSTEM.
&&
KSUMRALLLocal storm report, Apr 10, 8:30 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
830 PM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM HAIL OAK MOUNTAIN STATE PARK 33.35N 86.71W
04/10/2009 E0.25 INCH SHELBY AL NWS EMPLOYEE
REPORTED AT OAK MOUNTAIN HIGH SCHOOL AS WELL AS
VALLEYDALE ROAD.
&&
KSUMRALLLocal storm report, Apr 10, 8:46 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
846 PM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM TSTM WND DMG CRAWFORD 32.46N 85.19W
04/10/2009 RUSSELL AL EMERGENCY MNGR
TREES REPORTED DOWN THROUGHOUT THE TOWN OF CRAWFORD.
POSSIBLE TORNADO.
&&
LINHARESLocal storm report, Apr 10, 9:25 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
925 PM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM TSTM WND DMG 2 SSW AUBURN UNIVERSITY 32.35N 86.18W
04/10/2009 MONTGOMERY AL EMERGENCY MNGR
POWER OUTAGES REPORTED ON TAYLOR ROAD SOUTHEAST OF
MONTGOMERY.
&&
LINHARESLocal storm report, Apr 10, 9:33 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
933 PM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM TSTM WND DMG 2 SSW AUBURN UNIVERSITY 32.35N 86.18W
04/10/2009 MONTGOMERY AL EMERGENCY MNGR
POWER OUTAGES REPORTED SOUTHEAST OF DOWNTOWN MONTGOMERY
ON TAYLOR ROAD.
&&
GGOGGINSThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 7:05 PM CDT | Tornado Warning | BMX | Chambers, Elmore, Lee, Macon, Tallapoosa | 55 min |
| Apr 10, 7:07 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Lee, Tallapoosa | 38 min |
| Apr 10, 7:18 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Dallas, Lowndes, Montgomery, Perry | 57 min |
| Apr 10, 7:41 PM CDT | Tornado Warning | BMX | Lee, Macon, Russell | 49 min |
| Apr 10, 7:45 PM CDT | Tornado Warning | BMX | Elmore, Lee, Macon, Tallapoosa | 60 min |
| Apr 10, 7:58 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Bullock, Elmore, Macon, Montgomery | 62 min |
| Apr 10, 8:24 PM CDT | Tornado Warning | BMX | Lee, Russell | 21 min |
| Apr 10, 8:26 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Dallas, Lowndes, Montgomery | 64 min |
| Apr 10, 8:37 PM CDT | Tornado Warning | BMX | Lee, Macon, Russell | 68 min |
| Apr 10, 8:47 PM CDT | Tornado Warning | BMX | Bullock, Macon, Montgomery | 58 min |
Nearby
Tornado Warnings in Alabama, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.